What ingredients are in Percogesic?
Active ingredients in each caplet – acetaminophen 500 mg and diphenhydramine HCl 12.5 mg. Adults and children 12 years of age and older: take 2 caplets every 6 hours.
What was in original Percogesic?
What is Percogesic Original Strength? Acetaminophen is a pain reliever and a fever reducer. Diphenhydramine is an antihistamine.
Is Percogesic a Nsaid?
Magnesium salicylate is used to relieve pain from various conditions. It also reduces pain, swelling, and joint stiffness from arthritis. This medication is known as a nonsteroidal anti-inflammatory drug (NSAID).
Does Percogesic make you sleepy?
Dizziness, drowsiness, constipation, stomach upset, blurred vision, or dry mouth/nose/throat may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
Who makes Percogesic?
Percogesic® Fast Pain Relief | Prestige Consumer Healthcare, Inc.
Can I take Percogesic and ibuprofen at the same time?
Interactions between your drugs No interactions were found between ibuprofen and Percogesic Original Strength. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Is Percogesic a controlled substance?
Percogesic Original Strength is used in the treatment of insomnia; headache; pain and belongs to the drug class analgesic combinations. FDA has not classified the drug for risk during pregnancy. Percogesic Original Strength 325 mg / 12.5 mg is not a controlled substance under the Controlled Substances Act (CSA).
Is there aspirin in Percogesic?
It also relieves runny noses and sneezing. Pharmacist recommended ingredients, Acetaminophen and Diphenhydramine HCl, provide aspirin-free relief that you can trust without worrying about a prescription.
How long can you take Percogesic?
Do not take this product for pain more than 10 days (adults) or 5 days (children) unless directed by a doctor. Do not take this product for fever more than 3 days unless directed by your doctor.
What are the side effects of Percogesic?
Side Effects Dizziness, drowsiness, constipation, stomach upset, blurred vision, or dry mouth/nose/throat may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
Is Percogesic good for back pain?
Maximum Strength Percogesic Backache Relief Pain Reliever temporarily relives minor aches and pains associated with backache and muscular aches. Magnesium salicylate 580mg (NSAID)* provides steroid free pain relief.
Are there any side effects to taking Percogesic extra strength?
Percogesic Extra Strength is also used for the temporary relief of runny nose, sneezing, itchy nose and throat. Do not take more Percogesic Extra Strength than is recommended. An overdose of acetaminophen can damage your liver or cause death. In rare cases, acetaminophen may cause a severe skin reaction.
When to stop taking Percogesic extra strength acetaminophen?
Do not take more Percogesic Extra Strength than is recommended. An overdose of acetaminophen can damage your liver or cause death. Stop taking Percogesic Extra Strength and call your doctor if you still have a fever after 3 days, or you still have pain after 10 days (or 5 days if treating a child).
When to seek medical attention for Percogesic side effects?
If you experience any of the following serious side effects, stop taking Percogesic and seek emergency medical attention: an allergic reaction (difficulty breathing; closing of your throat; swelling of your lips, tongue, or face; or hives);
When to take Percogesic extra strength for a cold?
Use Percogesic Extra Strength exactly as directed on the label, or as prescribed by your doctor. Do not take Percogesic Extra Strength for longer than recommended. Cold or allergy medicine is usually taken only for a short time until your symptoms clear up. Do not take more Percogesic Extra Strength than is recommended.